# SDR ABXA9800673

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46032
- System (JASC): 3250 · Landing Gear Steering System
- Part: Pivot Arm
- Part number: 57698711
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSP, FOUND LEFT MAIN LANDING GEAR BOGIE SWIVEL MECHANISM PIVOT ARM BROKEN.  REPLACED BOGIE SWIVEL ARM IAW DC8 MM 32-51-04.
